Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes brown vaginal bleeding post intake of Plan B?

I had unprotected sex 13 days ago and took Plan B less than 30 minutes after this incident happened. Yesterday I noticed brown discharge and now I have light bleeding and I don t know if this would be implantation bleeding or side effects from the medicine. My last period was May of 2015 and I m normally irregular.
Mon, 7 Dec 2015
Report Abuse
General & Family Physician 's  Response
Welcome to HCM
I appreciate your health concern
Ist of all What you should be more concerned about is your periods and see a gynecologist for this.
now about your query,the bleeding you are having,in my opinion,is menstural cycle.it is not side effect of the pill you had 13 days ago.
dont worry and stay healthy
Regards Dr faeza
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had sex about a month and a half ago unprotected, i took a plan b pill and had a period about two weeks ago, I had sex unprotected about 6 days...